# SDR A6WA201140032

- Difficulty date: November 28, 2010
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 21,349 hours, 19,898 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON UPPER CTR L/E HAS CHAFE DAMAGE.  REPAIRED RT AILERON UPPER CENTER L/E IAW REO 601R-57-60-013 REV NC.
